MAUDE Adverse Event Report: Fenwal International Inc. Transfer Pack; Transfer Pack Container 300 mL with Coupler. Sterile Fluid Path

Fenwal International Inc. Transfer Pack; Transfer Pack Container 300 mL with Coupler. Sterile Fluid Path
Model Number 4R2014
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fever (1858); Hypoxia (1918); Chills (2191)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
Transfer Pack
Common Device Name
Transfer Pack Container 300 mL with Coupler. Sterile Fluid Path
Manufacturer (Section D)
Fenwal International Inc.
carretera sanchez km 18.5
parque industrial itabo zona f
haina, san cristobal
DR 
Manufacturer (Section G)
Fenwal International Inc.
carretera sanchez km 18.5
parque industrial itabo zona f
haina, san cristobal
DR  
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
+1(847)550-2300
MDR Report Key50948061
Report Number3004548776-2026-00409
Device Sequence Number13374806
Product Code KSR
UDI-Device Identifier10811137010544
UDI-Public10811137010544
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number4R2014
Device Catalogue Number4R2014
Device Lot NumberFA26D23020
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown